MathSciNet Relay Station
MathSciNet bibliographic data
MR3127940 60H10 (60H30)
Matoussi, Anis; Possamai, Dylan; Zhou, Chao Second order reflected backward stochastic differential equations. Ann. Appl. Probab. 23 (2013), no. 6, 2420–2457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement